Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 77, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jun 7, 2025, 6:56 AM CDT for LeFlore County, Oklahoma. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2025, 6:56 AM CDT (11:56 UTC)
- Expired
- Jun 7, 2025, 7:30 AM CDT
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 67 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 1:07 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2518 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 8.2
The text
As transmitted.
815
WFUS54 KTSA 071156
TORTSA
OKC079-071230-
/O.NEW.KTSA.TO.W.0077.250607T1156Z-250607T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
656 AM CDT Sat Jun 7 2025
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Le Flore County in southeastern Oklahoma...
* Until 730 AM CDT.
* At 656 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Whitesboro, moving east at 60 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Hodgen... Muse...
Heavener...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3468 9486 3486 9488 3490 9445 3465 9446
TIME...MOT...LOC 1156Z 266DEG 57KT 3477 9481
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$3 follow-up statements
462
WWUS54 KTSA 071206
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
706 AM CDT Sat Jun 7 2025
OKC079-071230-
/O.CON.KTSA.TO.W.0077.000000T0000Z-250607T1230Z/
Le Flore OK-
706 AM CDT Sat Jun 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
SOUTHEASTERN LE FLORE COUNTY...
At 706 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Muse, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Hodgen... Heavener...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3472 9478 3487 9476 3490 9445 3465 9446
TIME...MOT...LOC 1206Z 262DEG 33KT 3479 9472
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$579
WWUS54 KTSA 071216
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
716 AM CDT Sat Jun 7 2025
OKC079-071230-
/O.CON.KTSA.TO.W.0077.000000T0000Z-250607T1230Z/
Le Flore OK-
716 AM CDT Sat Jun 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
SOUTHEASTERN LE FLORE COUNTY...
At 716 AM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Mountain Fork, moving east at 60
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Le Flore County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3468 9462 3483 9461 3486 9445 3465 9446
TIME...MOT...LOC 1216Z 271DEG 51KT 3475 9453
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$410 WWUS54 KTSA 071224 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 724 AM CDT Sat Jun 7 2025 OKC079-071234- /O.EXP.KTSA.TO.W.0077.000000T0000Z-250607T1230Z/ Le Flore OK- 724 AM CDT Sat Jun 7 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN LE FLORE COUNTY WILL EXPIRE AT 730 AM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. && LAT...LON 3468 9462 3483 9461 3486 9445 3465 9446 TIME...MOT...LOC 1224Z 266DEG 57KT 3476 9444 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 7, 1:31 AM CDT, 5 hours 25 minutes earlier. Its key messages:
- Issued at 130 AM CDT Sat Jun 7 2025
- Severe MCS expected to pass across the region tonight through mid morning. Ongoing flooding will worsen and new flood areas may develop.
- Relative lull in storm chances from late today through tonight. Another storm complex Sunday evening into overnight hours.
- Flash and main-stem river flooding threat will be widespread generally along and north of Interstate 40.
- Brief dry period through mid week with below average temperatures for this time of year. Rain chances returns later in the work week.
Area forecast discussion, Jun 7, 1:31 AM CDT, 5 hours 25 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
131 AM CDT Sat Jun 7 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 130 AM CDT Sat Jun 7 2025
- Severe MCS expected to pass across the region tonight through
mid morning. Ongoing flooding will worsen and new flood areas
may develop.
- Relative lull in storm chances from late today through
tonight. Another storm complex Sunday evening into overnight
hours.
- Flash and main-stem river flooding threat will be widespread
generally along and north of Interstate 40.
- Brief dry period through mid week with below average
temperatures for this time of year. Rain chances returns later
in the work week.
&&
.SHORT TERM...
(Through mid afternoon)
Issued at 130 AM CDT Sat Jun 7 2025
Storms steadily expanding in coverage across NE OK in advance of
organized bowing MCS quickly moving across north central OK. The
severe threat will quickly increase this morning both with the
ongoing scattered storms and certainly with the advancing bow. 00z
KOUN sounding sampled the corridor of strong elevated instability
and effective shear profiles support high likelihood of organized
severe weather with the passing MCS which is timed to clear
western AR by mid morning. Flooding will quickly worsen with the
additional heavy rains and rises should be anticipated on area
main stem rivers.
&&
.LONG TERM...
(Late afternoon through Friday)
Issued at 130 AM CDT Sat Jun 7 2025
The remnant outflow boundary may focus a few storms later today
into the evening across SE OK but coverage is likely to be low. A
relative lull in storm chances in expected from late afternoon
through tonight into the day Sunday.
Troughing deepens through the central CONUS and drives a cold
front through the area Sunday night into Monday. Another storm
complex is likely during this time frame with highest chances
across SE OK and points west and southward, however there remains
uncertainty in the placement of this complex and higher weather
impacts remain possible pending the exact track.
A few drier and cooler days are likely for early next week before
a weak upper low drifts across the Southern Plains mid to late
week. This feature has been consistent in guidance and precip
chances have trended upward in the Wed - Thurs time frame
as the upper low passes.
&&
.AVIATION...
(06Z TAFS)
Issued at 1250AM CDT Sat Jun 7 2025
Showers and thunderstorms have developed across E OK early tonight,
and expect coverage to increase during the overnight hours as a
complex of storms moves into the region from the west.
All sites will likely experience impacts between 06-14z with
potential for strong winds, heavy rainfall, and significantly
reduced vsbys. Large hail may also occur in the stronger cells early
tonight. Showers and MVFR to IFR cigs will develop behind storms
late tonight into the morning hours, especially across NE OK and NW
AR sites. Conditions are forecast to improve by early afternoon with
VFR conditions likely areawide by 18z.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 84 66 89 65 / 70 0 10 40
FSM 86 68 92 69 / 90 30 0 40
MLC 87 68 89 67 / 70 40 10 60
BVO 83 61 88 62 / 50 0 10 40
FYV 82 63 88 64 / 90 20 0 30
BYV 81 62 87 64 / 90 10 0 30
MKO 83 65 88 66 / 80 20 10 40
MIO 81 62 87 63 / 80 0 10 40
F10 85 65 89 65 / 80 20 10 50
HHW 90 70 89 67 / 70 40 10 70
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ054>072.
AR...Flood Watch until 1 PM CDT this afternoon for ARZ001-002-010-011-
019-020.
&&
SHORT TERM...07
LONG TERM....07
AVIATION...43Hazardous weather outlook, Jun 7, 4:51 AM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 451 AM CDT Sat Jun 7 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 451 AM CDT Sat Jun 7 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Primarily southeast of Interstate 44. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Primarily southeast of Interstate 44. ONSET...Ongoing. FLASH FLOOD AND HEAVY RAIN. RISK...Elevated. AREA...Along and north of Interstate 40. ONSET...Ongoing. DISCUSSION... Widespread thunderstorms will continue to sweep eastward across the region this morning. Severe weather potential remains with locally damaging winds the primary hazard. A limited risk of tornadoes may develop with any stronger storms. Also, areas of heavy rain continue and flash flooding and main stem river rises are occurring. The heavy rains will decrease from west to east through the morning however flooding impacts will continue, especially along larger rivers. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY and MONDAY...Thunderstorm and Heavy Rain Potential. TUESDAY...No Hazards. WEDNESDAY through FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase Sunday evening and continue into early Monday as a cold front sweeps across the region. There is potential for large thunderstorm complex to impact portions of southeast Oklahoma Sunday evening and overnight and would bring a risk of severe weather and heavy rains. The track of this eventual storm complex will be monitored with updated forecasts. A brief dry period is expected for early week before daily thunderstorm chances return Wednesday and continue through Friday. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 7, 5:01 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
501 AM CDT Sat Jun 7 2025
ARZ001-OKZ063-071045-
Benton AR-Delaware OK-
501 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT BENTON AND DELAWARE COUNTIES
THROUGH 545 AM CDT...
At 501 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southwest of Noel to 2 miles northwest of
Leach. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Jay... Garfield...
Dodge... Rogers...
Northwest Arkansas Regional Air...Lake Eucha State Park...
Gravette... Decatur...
Cave Springs... Bentonville...
Hiwasse... Pea Ridge...
Avoca... Leach...
Gallitin... Gateway...
Twin Oaks... Centerton...
Rocky Comfort... Natural Falls State Park...
This includes Interstate 49 between mile markers 80 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
&&
LAT...LON 3650 9462 3650 9387 3621 9423 3622 9433
3614 9434 3615 9456 3616 9456 3616 9501
3632 9500 3659 9464 3659 9462
TIME...MOT...LOC 1001Z 271DEG 33KT 3653 9452 3624 9495
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 7, 5:58 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
558 AM CDT Sat Jun 7 2025
ARZ001-002-010-011-071145-
Carroll AR-Madison AR-Benton AR-Washington AR-
558 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN BENTON...MADISON...
CARROLL AND NORTHEASTERN WASHINGTON COUNTIES THROUGH 645 AM CDT...
At 558 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from Gateway to 5 miles north of
War Eagle to 2 miles south of Cave Springs to 2 miles west of
Fayetteville. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wesley... Carrollton...
Rudd... Beaver Lake...
Metalton... Elkins...
Connor... Tontitown...
Forum... Coin...
Aurora... Larue...
Cave Springs... Pleasant Ridge...
Hobbs State Park... Best...
Clifty... Busch...
Georgetown... Blue Eye...
This includes Interstate 49 between mile markers 58 and 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
Arkansas.
&&
LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
3595 9349 3593 9349 3601 9430 3627 9430
3636 9411 3650 9403 3650 9330 3612 9330
TIME...MOT...LOC 1058Z 277DEG 48KT 3649 9394 3634 9396 3622 9422 3607
9421
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 7, 6:12 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 AM CDT Sat Jun 7 2025
ARZ019-020-029-OKZ072-074-076-071200-
Sebastian AR-Franklin AR-Crawford AR-Haskell OK-Sequoyah OK-
Le Flore OK-
612 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN FRANKLIN...SOUTHERN
CRAWFORD...SEBASTIAN...EAST CENTRAL HASKELL...SOUTHEASTERN SEQUOYAH
AND NORTHEASTERN LE FLORE COUNTIES THROUGH 700 AM CDT...
At 612 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Cedarville to 4 miles north of Bokoshe.
Movement was east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Alma... Charleston...
Shibley... Dyer...
Kibler... Central City...
Cameron... Spiro...
Moffett... Panama...
Vesta... Ursula...
Muldrow... Rudy...
Altus... Mulberry...
Bokoshe... Alix...
Greenwood... Bloomer...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 24.
Interstate 40 in Oklahoma between mile markers 315 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.
&&
LAT...LON 3539 9377 3542 9380 3536 9381 3532 9387
3532 9392 3528 9392 3523 9399 3523 9402
3520 9403 3514 9411 3514 9414 3508 9420
3506 9425 3506 9423 3501 9429 3522 9491
3563 9436 3544 9371
TIME...MOT...LOC 1112Z 289DEG 38KT 3557 9437 3525 9478
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Jun 7, 6:40 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
640 AM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Tstm Wnd Gst 2 SW Wilburton 34.90N 95.33W
06/07/2025 M62 MPH Latimer OK Mesonet
&&Special weather statement, Jun 7, 6:44 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
644 AM CDT Sat Jun 7 2025
ARZ019-020-029-OKZ076-071215-
Sebastian AR-Franklin AR-Crawford AR-Le Flore OK-
644 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN FRANKLIN...SOUTHEASTERN
CRAWFORD...SEBASTIAN AND NORTHEASTERN LE FLORE COUNTIES THROUGH 715
AM CDT...
At 644 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles west of Ozark to near Hackett. Movement
was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Charleston... Dyer...
Kibler... Central City...
Cameron... Panama...
Vesta... Ursula...
Mulberry... Altus...
Greenwood... Alix...
Bloomer... Hackett...
Meg... Barling...
Midland... Bonanza...
Jenson... Burnville...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 21 and 25.
Interstate 540 between mile markers 8 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for northwestern
and west central Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3537 9372 3537 9375 3542 9380 3531 9381
3532 9392 3523 9392 3523 9403 3514 9403
3514 9414 3510 9414 3506 9425 3506 9423
3498 9423 3516 9474 3554 9406 3546 9371
TIME...MOT...LOC 1144Z 280DEG 52KT 3548 9390 3518 9438
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jun 7, 6:54 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
654 AM CDT Sat Jun 7 2025
ARZ029-OKZ076-071245-
Sebastian AR-Le Flore OK-
654 AM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN SEBASTIAN AND
SOUTHERN LE FLORE COUNTIES THROUGH 745 AM CDT...
At 654 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northwest of Wister to 4 miles southwest
of Whitesboro. Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Patterson... Liberty...
Summerfield... Big Cedar...
Poteau... Wister...
Lake Wister State Park... Heavener...
Howe... Whitesboro...
Hartford... Hodgen...
Muse...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 AM CDT for west central
Arkansas...and southeastern Oklahoma.
&&
LAT...LON 3466 9494 3468 9494 3468 9499 3506 9479
3503 9423 3497 9424 3495 9434 3496 9437
3495 9438 3495 9441 3493 9445 3456 9446
TIME...MOT...LOC 1154Z 262DEG 48KT 3501 9477 3466 9496
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 11:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Jun 7, 12:25 AM CDT | Special Weather Statement | TSA | Tulsa | 35 min |
| Jun 7, 12:29 AM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| Jun 7, 12:42 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| Jun 7, 12:58 AM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| Jun 7, 1:00 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee | 30 min |
| Jun 7, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 35 min |
| Jun 7, 1:22 AM CDT | Special Weather Statement | TSA | Pawnee | 38 min |
| Jun 7, 1:27 AM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Jun 7, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Jun 7, 1:56 AM CDT | Special Weather Statement | TSA | Adair, Delaware | 34 min |
| Jun 7, 2:13 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Jun 7, 2:16 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 6 hr |
| Jun 7, 2:16 AM CDT | Special Weather Statement | TSA | Ottawa | 44 min |
| Jun 7, 2:27 AM CDT | Special Weather Statement | TSA | Adair | 33 min |
| Jun 7, 2:32 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 7, 2:59 AM CDT | Special Weather Statement | TSA | Delaware | 31 min |
| Jun 7, 3:11 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 49 min |
| Jun 7, 3:20 AM CDT | Special Weather Statement | TSA | Creek | 25 min |
| Jun 7, 3:31 AM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 7, 3:43 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 17 min |
| Jun 7, 3:49 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 41 min |
| Jun 7, 3:52 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 53 min |
| Jun 7, 3:58 AM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 47 min |
| Jun 7, 4:12 AM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 2 hr |
| Jun 7, 4:18 AM CDT | Special Weather Statement | TSA | Muskogee, Okfuskee, Okmulgee, Wagoner | 42 min |
| Jun 7, 4:30 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Ottawa | 45 min |
| Jun 7, 4:45 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 60 min |
| Jun 7, 4:52 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 53 min |
| Jun 7, 4:58 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Jun 7, 5:01 AM CDT | Special Weather Statement | TSA | Delaware | 44 min |
| Jun 7, 5:03 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner | 42 min |
| Jun 7, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 32 min |
| Jun 7, 5:17 AM CDT | Tornado Warning | TSA | Adair, Cherokee | 28 min |
| Jun 7, 5:25 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Sequoyah | 50 min |
| Jun 7, 5:29 AM CDT | Tornado Warning | TSA | Adair | 46 min |
| Jun 7, 5:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 51 min |
| Jun 7, 5:43 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 47 min |
| Jun 7, 5:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 42 min |
| Jun 7, 5:55 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 36 min |
| Jun 7, 6:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 48 min |
| Jun 7, 6:22 AM CDT | Tornado Warning | TSA | Latimer, LeFlore | 23 min |
| Jun 7, 6:32 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 14 min |
| Jun 7, 6:42 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 4 hr |
| Jun 7, 6:47 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 4 hr |
| Jun 7, 6:54 AM CDT | Special Weather Statement | TSA | LeFlore | 51 min |
| Jun 7, 7:57 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| Jun 7, 7:59 AM CDT | Areal Flood Advisory | TSA | LeFlore | 3 hr |
| Jun 7, 12:27 PM CDT | River Flood Warning | TSA | LeFlore | 25 hr |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.